MAUDE Adverse Event Report: ARTHREX, INC. PEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 2/5/2024, it was reported by a sales representative via email that an ar-1941psv peek knotless corkscrew anchor broke when shuttling the repair stitch through the anchor body.The surgeon was unable to tension down fully.The anchor was removed, and the case was completed using another ar-1941psv peek knotless corkscrew anchor.This was discovered during an unspecified procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The most likely cause of the reported failure is user error, specifically misalignment of the insertion.Directions for use (dfu) dfu-0087-eor3_fmt_en.Corkscrew, pushlock, and swivelock suture anchors.G.Precautions.8.Self-punching pushlock and swivelock suture anchors only: ensure that the angle of anchor insertion is perpendicular to the bone.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
PEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18761655
Report Number1220246-2024-01073
Device Sequence Number20782379
Product Code MAI
UDI-Device Identifier00888867344921
UDI-Public00888867344921
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K193157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS
Device Catalogue NumberAR-1941PSV
Device Lot Number15148060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown